He has developed breasts after taking the drug in jail
Hi, I'm afraid that the breast development is one of the side effects, your young boy could grow using rispenidole uneven breast size, the size could be a D-cup I'm afraid, the best thing for him is to stop this medicine and change it to reduce the breast size.. or he can finish the prescription period and work on the breast using other medicines, laser or surgery.
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2012 • 3 answers
Posted 27 Jan 2013 • 1 answer
My son has taken risperidone for many years and is recently having bad thoughts which are upsetting?
Posted 28 Oct 2013 • 1 answer
Posted 13 Jul 2014 • 2 answers
Can I or will I be able to stop taking risperidone after two drug induced pschoses (2 & 4 years ago)
Posted 17 Mar 2015 • 2 answers